MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. TUFTEX EMBOLECTOMY CATHETER

LEMAITRE VASCULAR, INC. TUFTEX EMBOLECTOMY CATHETER
Catalog Number 1601-34
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for investigation.Inspection was unable to confirm the reported issue.There was no sign of the catheter lumen being brittle or detaching from the catheter.Some excess glue was observed at the ligature area where the balloon is attached to the catheter, however, this is a clear substance that did not match the photos from the user and there was no sign of the material flaking or detaching from the device.While the provided photos show a foreign substance, it could not be conclusively determined if the material was from the device itself.While the catheter itself did not appear brittle it is possible that the issue occurred during use as a result of the device interacting with other surgical instruments.The production and traceability record for the devices were reviewed; no issues were found during manufacturing or packaging that would cause or contribute to the reported event.We have not received any other complaints of a similar nature for devices from this lot.
 
Event or Problem Description
It was reported that during a third ventriculoscopy at nch, a green embolectomy catheter was used and was observed to have a defective coating.A portion of the coating reportedly detached and remained in the patient.No additional information regarding the patient's condition was initially provided.Additional information received via email stated that a total of three particles were observed in the patient.According to the operating theatre nurse, the patient experienced no impairment.

Brand Name
TUFTEX EMBOLECTOMY CATHETER
Common Device Name
EMBOLECTOMY CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key24700213
Report Number1220948-2026-00055
Device Sequence Number10046693
Product Code DXE
UDI-Device Identifier00840663100460
UDI-Public(01)00840663100460(11)240905(17)300828(10)SLC00005595(91)1601-34
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K992368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1601-34
Device Lot NumberSLC00005595
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown